# SDR VNAA201906221101

- Difficulty date: June 21, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 11,394 hours, 10,554 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING THE APPROACH ,  THE CREW RECEIVED A FLAPS FAIL CAUTION MESSAGE. THE FLAPS WERE INDICATING 8 DEGREES. WHEN THE CREW TRIED TO PUT THE FLAPS DOWN TO 20 DEGREES THE FLAPS WOULD NOT GO DOWN. CREW RAN THE QRH AND DECLARED AN EMERGENCY. LANDED, CHECKED TIRES AND BRAKES BEFORE EXITING THE RUNWAY. CREW TAXIED AIRCRAFT TO THE GATE ON THEIR OWN.
